# SDR IXXA20130927058

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 1530-1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE IN AFT LOWER COMPARTMENT AT FS1535 S39L CRACKED.  R & R STRINGER 39L IAW SRM 51-40-02 AND 53-00, FIG 201, SHEET 4.
